# SDR EVAS092013

- Difficulty date: May 15, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N16111
- Make and model: Doug MD-11F
- Aircraft serial: 48787
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORM E/O V02102, FOUND CRACK ON RIGHT AND LEFT WING FIXED LEADING EDGE STRINGER DOUBLER AT STATION XOS 906.  INSTALLATION OF INTERNAL DOUBLERS MADE FROM TI-6AI-4V 0032 (THICK AT STATION XOS 906).
